MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 140-36-52
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the 68 y/o patient had a left hip revision on (b)(6) 2023.Approximately 4 months after the revision the patient had a synovectomy on (b)(6) 2023 due to continued groin pain.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Synovectomy op report on (b)(6) 2023.Procedure: arthrotomy with synovectomy hip joint.Post-op diagnosis: polyethylene wear and osteolysis s/p left total hip arthroplasty of hip revision of (b)(6) 2023.A new mri revealed a persisting area of synovitis medially under the rectus femoris and eroding the psoas tendon.He was indicated for additional synovectomy.Initial dissection was performed medial to the rectus femoris to identify the proximal medial border of the synovial mass.Then they worked from inside the previous arthrotomy in a medial direction to identify and remove the residual synovial mass and psoas bursitis region.Removal of all of the synovial mass was assured.The patient emerged from anesthesia and was extubated in the operating before being transferred to the pacu in stable condition.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
H3.Investigation results-the cause of the patient¿s subsequent synovectomy cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.There is no additional information available.

Brand Name
NV EHXL NTRL LNR G2 36MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17181209
Report Number1038671-2023-01437
Device Sequence Number20448585
Product Code JDI
UDI-Device Identifier10885862537317
UDI-Public10885862537317
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2025
Device Model Number140-36-52
Device Catalogue Number140-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer05/09/2024
07/09/2026
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date05/09/2024
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale